MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number M5111-06540-G1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately 15 months post-operatively to address a fractured everest cannulated polyaxial screw.
 
Additional Manufacturer Narrative
Additional data: a3a, b5.
 
Event or Problem Description
The patient reported experiencing pain.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: b7, d9, h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21940156
Report Number3004774118-2025-00075
Device Sequence Number13025679
Product Code NKB
UDI-Device Identifier10888857380639
UDI-Public(01)10888857380639(11)230724(10)UVDA
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-06540-G1
Device Lot NumberUVDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/29/2025
07/11/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/15/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale